Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 27, 2007, 3:28 PM MDT. It took effect at Mar 27, 2007, 9:10 PM MDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2007, 3:28 PM MDT (21:28 UTC)
- In effect from
- Mar 27, 2007, 9:10 PM MDT
- Expired
- Mar 28, 2007, 6:00 PM MDT
- In force
- 21 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 272128 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT TUE MAR 27 2007 NMZ005>007-012-013-016>021-026-281100- /O.NEW.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 328 PM MDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-280100- /O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 328 PM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES... BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
5 follow-up statements
000 WWUS75 KABQ 272141 AAA NPWABQ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT TUE MAR 27 2007 NMZ011-281100- /O.EXA.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 341 PM MDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-280100- /O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 341 PM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES... BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005>007-012-013-016>021-026-281100- /O.CON.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 341 PM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 280310 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 910 PM MDT TUE MAR 27 2007 NMZ010-281130- /O.EXB.KABQ.WI.Y.0006.070328T1200Z-070329T0000Z/ SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITY OF...SANDIA PARK/CEDAR CREST 910 PM MDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY FOR THE SANDIA AND MANZANO MOUNTAINS. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS TO AROUND 50 OR 55 MPH ARE EXPECTED ON WEDNESDAY. THE STRONGER WINDS ARE POSSIBLE LATE WEDNESDAY MORNING AND THROUGH THE AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005>007-011>013-016>021-026-281130- /O.EXT.KABQ.WI.Y.0006.070328T1200Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 910 PM MDT TUE MAR 27 2007 ...WIND ADVISORY NOW IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 6 AM TO 6 PM MDT WEDNESDAY FOR AREAS FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS TO 50 OR 55 MPH ARE EXPECTED ON WEDNESDAY. THE STRONGEST GUSTS ARE POSSIBLE LATE WEDNESDAY MORNING AND THROUGH THE AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 99
000 WWUS75 KABQ 280952 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 AM MDT WED MAR 28 2007 NMZ005>007-010>013-016>021-026-281800- /O.CON.KABQ.WI.Y.0006.070328T1200Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 352 AM MDT WED MAR 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL BLOW AT SPEEDS FROM 25 TO 40 MPH WITH OCCASIONAL GUSTS UP TO 55 MPH TODAY. THE STRONGEST GUSTS WILL OCCUR THIS MORNING INTO THE EARLY AFTERNOON AS A COLD FRONT MOVES ACROSS THE EASTERN PLAINS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. THIS MORNING...THE STRONGEST CROSS WINDS WILL IMPACT EAST TO WEST ORIENTED ROADWAYS LIKE I-40. THIS AFTERNOON...THE STRONGEST CROSS WINDS WILL IMPACT NORTHWEST TO SOUTHEAST ORIENTED ROADWAYS LIKE U.S. HIGHWAYS 84 AND 285. $$ 44
000 WWUS75 KABQ 281717 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1117 AM MDT WED MAR 28 2007 NMZ005>007-010>013-016>021-026-290000- /O.CON.KABQ.WI.Y.0006.000000T0000Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 1117 AM MDT WED MAR 28 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTH TO SOUTHWEST WINDS WILL CONTINUE DURING THE AFTERNOON HOURS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...WHERE SPEEDS OF 25 TO 40 MPH AND GUSTS UP TO 55 MPH ARE EXPECTED. THE STRONGEST WIND SPEEDS WILL OCCUR DURING THE EARLY AFTERNOON...ESPECIALLY WITHIN THE SACRAMENTO MOUNTAINS. BY LATE AFTERNOON...WINDS WILL SHIFT TO MORE OF A WEST TO SOUTHWEST COMPONENT. PERSONS DRIVING ALONG THE INTERSTATE 40 CORRIDOR SHOULD BE ALERT TO BLOWING DUST OR SAND AS WELL AS STRONG CROSS WINDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
000 WWUS75 KABQ 282337 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 PM MDT WED MAR 28 2007 NMZ005>007-010>013-016>021-026-290045- /O.EXP.KABQ.WI.Y.0006.000000T0000Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL... PORTALES...CLOVIS 537 PM MDT WED MAR 28 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. EXPECT CONTINUED BREEZY CONDITIONS FOR THE REST OF THE EVENING WITH WINDS TO 30 MPH AND LOCAL GUSTS TO 40 MPH. WINDS WILL DECREASE SPEED TO 15 TO 25 MPH BY MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 27, 1:06 PM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 27, 1:06 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 106 PM MDT TUE MAR 27 2007 .DISCUSSION... UPPER LEVEL TROUGH OVER NORTHERN CALIFORNIA WILL MOVE EAST SOUTHEAST TO JUST NORTH OF THE FOUR CORNERS BY MIDDAY WEDNESDAY AND THEN STALL IN PLACE THROUGH FRIDAY AS PART OF AN OMEGA BLOCK. THE PACIFIC COLD FRONT ACCOMPANYING THE UPPER TROUGH WILL ENTER THE NORTHWEST CORNER OF THE STATE THIS EVENING...MOVING TO THE EASTERN MOUNTAIN CHAIN WEDNESDAY MORNING AND THEN EXIT THE STATE LATE TOMORROW AFTERNOON. AHEAD OF THE FRONT ON WEDNESDAY MORNING WINDY CONDITIONS WILL COVER THE EASTERN PLAINS AND EASTERN SLOPES OF THE SANDIA/SACRAMENTO MOUNTAINS. WILL BE ISSUING WIND ADVISORY AND FIRE WEATHER WATCH FOR 10AM-6PM LOCAL WEDNESDAY WITH THE AFTERNOON PACKAGE. HIGHEST WINDS LIKELY IN THE NORTHEAST CORNER WHERE MORE FAVORABLE SURFACE GRADIENT EXISTS CLOSER TO LEE SURFACE LOW OVER EAST CENTRAL COLORADO. WINDS MAY DECREASE BELOW ADVISORY THRESHOLD AROUND MID AFTERNOON BUT I DONT WANT TO CUT THE ADVISORY TIMING TOO FINE. TEMPERATURES TURN SHARPLY COOLER TOMORROW AND REMAIN NEAR TO BELOW NORMAL THROUGH FRIDAY AS FAR AS PRECIP...I EXPECT MOST SHOWER ACTIVITY TO BE LIMITED TO THE NORTHWEST QUARTER OF THE STATE THROUGH THURSDAY WITH PRECIP CHANCES SPREADING ACROSS THE NORTHERN TIER INTO THE NORTHEAST PLAINS LATE THURSDAY NIGHT AND FRIDAY. DONT SEE SIGNIFICANT AMOUNTS OF SNOW ALTHOUGH A FEW INCHES ARE POSSIBLE IN THE NW QUARTER ABOVE 7000 FEET FROM TOMORROW THROUGH EARLY FRIDAY. AS OF NOW THE COLD FRONT SHOULD EXIT THE STATE EARLY ENOUGH TO PREVENT ANY SEVERE WEATHER OVER THE FAR NORTHEAST WEDNESDAY AFTERNOON...ALTHOUGH THIS WILL NEED TO MONITORED BY THE NEXT SHIFT. AFTER THE UPPER TROUGH EXITS LATE FRIDAY A MORE OR LESS ZONAL UPPER LEVEL PATTERN WILL PREVAIL THROUGH THE REMAINDER OF THE FORECAST PERIOD. A WEAK BROAD TROUGH WILL PASS THROUGH THE AREA TUESDAY WITH LITTLE EFFECT BEYOND TRIMMING TEMPERATURES BY A COUPLE DEGREES. THANKS TO EPZ FOR COORDINATION. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 37 41 29 52 / 20 30 20 10 GALLUP.......................... 28 37 26 46 / 30 20 20 20 GRANTS.......................... 32 40 25 48 / 10 5 5 20 GLENWOOD........................ 36 49 26 60 / 0 0 0 0 CHAMA........................... 29 31 15 42 / 20 40 30 20 LOS ALAMOS...................... 37 40 23 46 / 0 20 5 10 RED RIVER....................... 30 25 19 35 / 0 20 20 0 TAOS............................ 36 38 24 49 / 0 5 10 0 SANTA FE........................ 38 41 23 47 / 0 5 0 0 SANTA FE AIRPORT................ 41 44 25 50 / 0 5 0 5 ESPANOLA........................ 42 44 27 53 / 0 10 5 10 ALBUQUERQUE HEIGHTS............. 45 51 32 56 / 0 5 0 0 ALBUQUERQUE VALLEY.............. 45 52 33 57 / 0 5 0 0 ALBUQUERQUE FOOTHILLS........... 43 49 29 54 / 0 5 0 5 ALBUQUERQUE WEST MESA........... 43 51 31 56 / 0 5 0 5 SOCORRO......................... 45 55 33 61 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 39 41 29 46 / 0 5 0 0 MORIARTY/ESTANCIA............... 43 47 27 50 / 0 5 0 0 CARRIZOZO....................... 49 52 27 57 / 0 0 0 0 RUIDOSO......................... 45 42 31 50 / 0 0 0 0 RATON........................... 42 49 26 51 / 0 0 0 0 LAS VEGAS....................... 39 44 27 49 / 0 0 0 0 ROY............................. 49 50 36 53 / 0 0 0 0 CLAYTON......................... 50 58 37 57 / 0 0 0 0 SANTA ROSA...................... 48 58 36 60 / 0 0 0 0 TUCUMCARI....................... 53 66 39 61 / 0 0 0 0 FORT SUMNER..................... 52 65 38 63 / 0 0 0 0 CLOVIS.......................... 54 68 39 63 / 0 0 0 0 PORTALES........................ 55 69 39 65 / 0 0 0 0 ROSWELL......................... 57 69 41 68 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 6 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ005>007-012-013-016>021-026. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ103-104. && MACBLAIN NWS EPZ FOR NWS ABQ
Hazardous weather outlook, Mar 27, 5:56 AM MDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT TUE MAR 27 2007 NMZ001>021-026-281200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 556 AM MDT TUE MAR 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM NOON TODAY UNTIL AROUND SUNSET FOR THE NORTHWEST PLATEAU AND WEST CENTRAL MOUNTAINS. EXPECT SOUTH SOUTHWEST SURFACE WINDS AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. WINDS WILL ALSO GUST UP TO 40 MPH EASTWARD TO THE EAST SLOPE OF THE CENTRAL MOUNTAIN CHAIN BY LATE IN THE DAY. CRITICAL FIRE WEATHER .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...THE POTENTIAL EXISTS FOR SOUTHWEST WINDS TO BLOW AT SPEEDS FROM 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. CRITICAL FIRE WEATHER CONDITIONS WILL EXIST...BUT LAND AGENCIES REPORT THAT FUELS ARE TOO MOIST TO WARRANT FIRE WEATHER HEADLINES. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:46 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 20 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.